So I started the depo shot on May 3th 2016 and I have not started my period what should I do.
Most women find that their periods stop all together when using Depo Provera. It tricks your body into thinking it's pregnant. The only time to worry is if there was a chance you were pregnant before you got the shot.
However, what you might find is that you get irregular bleeding until you have you 2nd or 3rd shot. That's very common. Sometimes women bleed a lot until then, & also when they come off Depo Provera.
If you stop getting it, then it can take sometimes 18 months to get your fertility back (for some more & others less), & your bleeding can be heavy and/or irregular until your body readjusts.
- Depo-Provera Information for Consumers
- Depo-Provera Information for Healthcare Professionals (includes dosage details)
- Side Effects of Depo-Provera (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 20 Nov 2014 • 1 answer
Posted 9 Jan 2015 • 1 answer
Posted 25 Apr 2015 • 1 answer
I started using depo provera shot for 6 months and all throughout I bled non-stop. But suddenly two?
Posted 26 Mar 2016 • 1 answer
Posted 6 Feb 2017 • 1 answer